Steady state solution of a single-server queue with linear repeated requests



Downloads per month over past year

Artalejo, Jesús R. and Gómez-Corral, Antonio (1997) Steady state solution of a single-server queue with linear repeated requests. Journal of Applied Probability, 34 (1). pp. 223-233. ISSN 0021-9002

[thumbnail of corral37.pdf] PDF
Restringido a Repository staff only


Official URL:


Queueing systems with repeated requests have many useful applications in communications and computer systems modeling. In the majority of previous work the repeat requests are made individually by each unsatisfied customer. However, there is in the literature another type of queueing situation, in which the time between two successive repeated attempts is independent of the number of customers applying for service. This paper deals with the M/G/1 queue with repeated orders in its most general setting, allowing the simultaneous presence of both types of repeat requests. We first study the steady state distribution and the partial generating functions. When the service time distribution is exponential we show that the performance characteristics can be expressed in terms of hypergeometric functions.

Item Type:Article
Uncontrolled Keywords:Queues with repeated requests; hypergeometric functions
Subjects:Sciences > Mathematics > Stochastic processes
ID Code:15889
Deposited On:10 Jul 2012 11:43
Last Modified:06 Aug 2018 08:32

Origin of downloads

Repository Staff Only: item control page